# SDR DL73K970929

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP FS 328 CORRODED AT LBL 27 AND FROM RBL12 TO RT SIDE OF FUSELAGE, C53-107-02.  REMOVED ALL HARDWARE FROM DAMAGED BEAM SECTION.  COMPLETED REMOVING DAMAGED SECTION.  DRILLED REPAIR PARTS AND BEGAN INSTALLING REPAIR AND REPLACEMENT T-CAP PER M/M 53-21-0 PG 806.  INSTALLED FASTENERS THROUGH Z-ANGLE.  COMPLETED INSTALLATION PER M/M 53-21-0 PG 806.
